# SDR HEEA080641

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,739 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70009H145C272A
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL HOSE LEAKS. SCRAPPED.
